top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Max Strength Cold & Flu Blackcurrant Sachets 10

Product code: 3168226
  • General Sales List Medicine
£4.20
(incl VAT)
Lemsip's Max Cold & Flu Blackcurrant Sachets dissolve with water to make hot drinks that are ideal for those struggling to deal with cold and flu symptoms.
All you need for the relief of cold and flu symptoms. also available in lemon 5 and 10 sachet pack sizes

Active ingredients:
Ingredients Per SachetActionRelief of ...
Paracetamol 1000mgAnalgesic & AntipyreticHeadaches, sore throat, body aches and pains & fever
Phenylephrine Hydrochloride 12.2 mg Decongestantblocked nose

Also contains: Ascorbic Acid (vitamin C), Sucrose and Aspartame, Sodium Citrate, Saccharin Sodium, Enocyanin and blackcurrant Flavour.

Do not take if:
  • You are allergic or hypersensitive to any of the ingredients.
  • You are already taking products with paracetamol in.
  • You have a serious heart condition.
  • Have high blood pressure or a serious heart condition.
  • You are taking or have taken Monoamine Oxidase Inhibitors (MAOI antidepressants) within 14 days.

Dosage:
Adults and children 12 Dissolve one sachet in hot, not boiling, water. Stir until dissolved. May be repeated every 4-6 hours.Do not exceed more than 4 doses in 24 hours.

Caution:
DO NOT EXCEED STATED DOSE and DO NOT GIVE TO CHILDREN UNDER 12.

Active Ingredients per Sachet:
Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg.